# SDR SWAA2018042321325

- Difficulty date: April 2, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5600
- Condition: Corroded
- Location: Bs 1020-1030
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRAP CORRODED AT BS 1020 TO 1030, LBL 4, WL 208.  R & R THE STRAP IAW SRM.
